Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Dark, painful, inflamed cheeks with fungus. Prescribed oxistat cream. Advise?

I went to the Dermatologist a day ago and she gave me oxistat cream 2g. She checked my face and said I had a fungus on the face with some thickening. The areas were on both cheeks. Well the problem I have with the medicine and the diagnose is that she didn't tell me what type of fungus it was. The places on my face are dark, plainful, and inflammed. I can't go without putting makeup on because the places are so awful looking. My question: the medicine that she gave to me-is it going to help my problem?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THE FUNGAL INFECTIONS ARE DUE TO FUNGUS AND MOISTURE IN AIR EVERY TYPE OF FUNGUS HAE SAME TYPE OF TREATMENT
YOU START WITH TAB FORCAN 150 MG ONCE A WK FOR 6 WEEK
CAN TAKE ALLEGRA 120 MG SOS IF ITCH
APPLY CANDID OINTMENT ON FACE
KEEP THE SKIN DRY AND MOISTURE FREE
NO OILS AND CREAMS ON SKIN
CAN APPLY CALAMINE LOTION WHEN YOU GO IN SUN
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor